KMS-symmetric Markov semigroups.
Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 591-608
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
positivity preserving contraction semigroups on a -algebra, symmetric with respect to a state, Haagerup -spaces, self-adjoint contraction semigroups, Beurling-Deny type criteria, quadratic form generator, closed Dirichlet form, GNS embedding
@article{MZ_1995__219_2_174791,
author = {J. Martin Lindsay and Stanislaw Goldstein},
title = {KMS-symmetric {Markov} semigroups.},
journal = {Mathematische Zeitschrift},
pages = {591--608},
year = {1995},
volume = {219},
number = {2},
zbl = {0828.47036},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174791/}
}
J. Martin Lindsay; Stanislaw Goldstein. KMS-symmetric Markov semigroups.. Mathematische Zeitschrift, Tome 219 (1995) no. 2, pp. 591-608. http://geodesic.mathdoc.fr/item/MZ_1995__219_2_174791/